MAUDE Adverse Event Report: ARTHREX, INC. 2-0 FIBERSTICK, 2-0 FIBERWIRE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. 2-0 FIBERSTICK, 2-0 FIBERWIRE; POLYETHYLENE SYNTHETIC SUTURE
Model Number 2-0 FIBERSTICK, 2-0 FIBERWIRE
Medical Device Problem Codes Dull, Blunt (2407); Failure to Cut (2587)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/29/2024, it was reported by a sales representative via e-mail that an ar-7222 #2-0 fiberstick did not cut.This occurred during a tctr procedure; they placed the threads without problems, but when they tried to use the sawing back and forth motion to cut the ligament, nothing happened.The ar-7222 slid back and forth across the ligament but would not cut.The procedure had to be abandoned.Additional information was provided on 03/05/2024, where the sales representative reported that this event occurred during an ultrasound-guided carpal tunnel release on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: b3, g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error when using the knot pusher/suture cutter due to the suture was not able to be cut.

Brand Name
2-0 FIBERSTICK, 2-0 FIBERWIRE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18923776
Report Number1220246-2024-01539
Device Sequence Number7682748
Product Code GAT
UDI-Device Identifier00888867041509
UDI-Public00888867041509
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2-0 FIBERSTICK, 2-0 FIBERWIRE
Device Catalogue NumberAR-7222
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown